Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 1, NWS Jacksonville, FL

March 12, 2022Suwannee County, Florida

NWS Jacksonville, FL issued this tornado warning at Mar 12, 2022, 2:21 AM EST for Suwannee County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2022, 2:21 AM EST (07:21 UTC)
Expired
Mar 12, 2022, 2:45 AM EST
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 84 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 11:06 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2022-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2022-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

155 
WFUS52 KJAX 120721
TORJAX
FLC121-120745-
/O.NEW.KJAX.TO.W.0001.220312T0721Z-220312T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
221 AM EST Sat Mar 12 2022

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Central Suwannee County in northern Florida...

* Until 245 AM EST.
    
* At 220 AM EST, a severe thunderstorm capable of producing a tornado
  was located near Luraville, or near Mayo, moving northeast at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mcalpin around 230 AM EST.
  Wellborn around 245 AM EST.

Other locations impacted by this tornadic thunderstorm include
Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Jacksonville.

&&

LAT...LON 3036 8289 3033 8280 3014 8280 3001 8300
      3003 8301 3007 8307 3008 8307 3009 8311
      3011 8312 3010 8314 3011 8316 3010 8317
      3010 8319 3011 8318
TIME...MOT...LOC 0720Z 226DEG 38KT 3008 8308 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SHASHY
2 follow-up statements
779 
WWUS52 KJAX 120729
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
229 AM EST Sat Mar 12 2022

FLC121-120745-
/O.CON.KJAX.TO.W.0001.000000T0000Z-220312T0745Z/
Suwannee FL-
229 AM EST Sat Mar 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR
NORTHEASTERN SUWANNEE COUNTY...
    
At 228 AM EST, a severe thunderstorm capable of producing a tornado
was located over Mcalpin, or 11 miles south of Live Oak, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wellborn around 245 AM EST.

Other locations impacted by this tornadic thunderstorm include
Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3034 8288 3033 8280 3014 8280 3007 8300
      3008 8303 3011 8305
TIME...MOT...LOC 0728Z 230DEG 39KT 3013 8298 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

WOLF
220 
WWUS52 KJAX 120739
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
239 AM EST Sat Mar 12 2022

FLC121-120745-
/O.CON.KJAX.TO.W.0001.000000T0000Z-220312T0745Z/
Suwannee FL-
239 AM EST Sat Mar 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR EAST
CENTRAL SUWANNEE COUNTY...
    
At 239 AM EST, a severe thunderstorm capable of producing a tornado
was located near Wellborn, or 8 miles southeast of Live Oak, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Suwannee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3029 8287 3033 8280 3014 8280 3014 8292
      3018 8296
TIME...MOT...LOC 0739Z 226DEG 38KT 3022 8288 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

WOLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 12:31 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 12, 12:31 AM EST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1231 AM EST Sat Mar 12 2022

.AVIATION...
[Through 06Z Sunday]

Showers are gradually shifting northward and will be ending at SGJ
and GNV within the hour. A few embedded thunderstorms are possible
within the showers between 06Z-12Z, but chances are too low to
include TS for now. A cold front will bring thunderstorms
southeast across all TAF sites between 11Z-15Z with visibilities
as low as 2SM at times and lower ceilings. Strong wind shear is
expected ahead of and along the front, starting around 08Z. After
the front passes, VFR conditions are expected and winds will shift
to become northwesterly and remain elevated and gusty through the
day. Winds will begin to decrease around 00Z and continuously
decrease through the end of the TAF period.

&&

.PREV DISCUSSION [733 PM EST]...

.Near Term.../through Saturday/...

Band of showers and thunderstorms will slowly lift north across area
this afternoon and evening as the warm front moves north. Expect to
see a gradual decrease in intensity to the line as it moves into
more stable air, and unstable air from south decreases with loss
of daytime heating.

Potential for strong to severe thunderstorms will continue through
the day light hours along and just north of the warm frontal
boundary. A few afternoon tornadoes will be possible along this
boundary.

Low pressure will lift north out of the Gulf this evening, and
strengthen as it moves to the northwest of the area. This low will
then race to the northeast tonight. The cold front associated with
this low will move across the area Tonight into early Saturday.

A line of strong to severe storms is expected to develop on this
front, and move southeast across the region. A few tornadoes will
be possible along this cold front as well. While the flood watch
is in effect primarily for the precipitation that is ongoing on
already wet ground, it remains in effect through Saturday morning
to account for the additional potential for heavy rainfall with
the line associated with cold front.

High pressure will build from the west behind this front. The
gradient between the departing front and building high will result
in gusty winds behind the front as well. Have issued a wind
advisory to highlight the wind potential. This advisory may need
to be extended further to the east, but at this time the gradient
weakens somewhat further east, due to how fast the low moves
away.

Temperatures will be well above normal Tonight, with some locations
having readings near steady or slowly rising through the night. On
Saturday however, temperatures will fall through the day as cold
advection rushes in behind the front. So highs on Saturday will be
in the morning. For KJAX for example sunrise temperatures Saturday
will be in the upper 60s, while sunset readings will be around 50.
This 15 to 20 degree drop will be fairly consistent across the area.

.Short Term.../Saturday night through Tuesday/...

Strong high will settle just to the northwest Saturday night,
allowing cold advection to continue through the night. Under clear
skies, lows will fall into the mid to upper 20s inland, and lows in
the lower to mid 30s will be common all the way to the coast.
Therefore, a watch has been issued for a widespread freeze, for
all but the NE FL coast.

A wind chill advisory may be necessary for Saturday night as well,
but at this time expecting the winds to relax enough by the time the
coldest air settles in. Frost potential Saturday night, will be
minimal though due to expected winds.

Lows Saturday night will be 30 to 40 degrees cooler than Tonight.

For Sunday, the high will build more toward the northeast. Sunday
will be a dry day, but unseasonably cool with gusty winds along
the coast. Highs Sunday in the 50s will be common for most of
area. The exception will be south of KGNV where lower 60s are
forecast.

The high will move further to the northeast on Monday. Weak inverted
coastal troughing will provide for clouds, especially near the
coast, but still looks too dry to support showers. Although can
not completely rule out a few sprinkles at the coast. Lows Sunday
night will be milder than Saturday night, but still well below
normal. As the flow becomes more onshore along the coast, there
will be a wide range in lows. Lows across interior SE GA in the
lower 30s expected, while the NE FL coast will have lows in the
middle 40s. The chance for inland frost will be greater Sunday
night as lighter winds are expected, in addition to a more moist
airmass. Temperatures will get closer to normal Monday, but
onshore flow will cap readings closer to the coast.

Low pressure will move east into area on Tuesday, with chances for
showers and storms returning. Precipitation amounts will need to
be monitored, as it could enhance issues that may result from
current rainfall. Temperatures on Tuesday will be near seasonal
averages.

.Long Term.../Tuesday night through Friday/...

Low pressure will continue to move east across the area Tuesday
night through Wednesday night. High pressure will build over the
area on Thursday, as another low is poised to affect the area on
Friday.

Temperatures will trend above normal this period.

.Marine...

Warm front will lift north across the area this afternoon and
evening. Strong low pressure will develop to the northwest this
evening, then race toward the northeast as it strengthens Tonight.
The cold front associated with this low will quickly move southeast
across the area Tonight into Saturday morning, with a round of
strong to severe storms expected. Strong high pressure will build
from the northwest Saturday afternoon, then toward the north
Saturday night, and northeast on Sunday. The high will continue to
move away to the northeast Monday. An area of low pressure will move
east across region Tuesday into Wednesday. High pressure will build
for Thursday and Friday.

Rip Currents: SE GA: Moderate Today, Low Saturday
              NE FL: Moderate through Saturday

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  64  25  55  32  67 /  40   0   0   0   0
SSI  70  31  53  43  65 /  80   0   0   0   0
JAX  72  30  56  40  69 / 100   0   0   0   0
SGJ  74  35  59  47  69 / 100   0   0  10   0
GNV  72  29  59  41  71 / 100   0   0   0   0
OCF  75  29  62  42  73 / 100   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Sunday morning for Baker-
     Bradford-Central Marion-Eastern Alachua-Eastern Clay-
     Eastern Marion-Eastern Putnam-Gilchrist-Hamilton-Inland
     Flagler-Inland Nassau-Inland St. Johns-Northern Columbia-
     South Central Duval-Southern Columbia-Suwannee-Trout River-
     Union-Western Alachua-Western Clay-Western Duval-Western
     Marion-Western Putnam.

     Wind Advisory from 7 AM this morning to 6 PM EST this evening
     for Baker-Bradford-Central Marion-Coastal Duval-Coastal
     Nassau-Coastal St. Johns-Eastern Alachua-Eastern Clay-
     Eastern Marion-Eastern Putnam-Gilchrist-Hamilton-Inland
     Flagler-Inland Nassau-Inland St. Johns-Northern Columbia-
     South Central Duval-Southern Columbia-Suwannee-Trout River-
     Union-Western Alachua-Western Clay-Western Duval-Western
     Marion-Western Putnam.

     Flood Watch until 10 AM EST this morning for Baker-Bradford-
     Coastal Duval-Coastal Nassau-Eastern Alachua-Eastern Clay-
     Gilchrist-Hamilton-Inland Nassau-Northern Columbia-South
     Central Duval-Southern Columbia-Suwannee-Trout River-Union-
     Western Alachua-Western Clay-Western Duval.

GA...Freeze Watch from late tonight through Sunday morning for
     Appling-Atkinson-Bacon-Brantley-Clinch-Coastal Camden-
     Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
     Davis-Northeastern Charlton-Northern Ware-Pierce-Southern
     Ware-Wayne-Western Charlton.

     Wind Advisory from 7 AM this morning to 6 PM EST this evening
     for Appling-Atkinson-Bacon-Brantley-Clinch-Coastal Camden-
     Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
     Davis-Northeastern Charlton-Northern Ware-Pierce-Southern
     Ware-Wayne-Western Charlton.

     Flood Watch until 10 AM EST this morning for Clinch-Echols-
     Southern Ware-Western Charlton.

AM...Gale Warning until 5 AM EDT Sunday for Coastal waters from
     Altamaha Sound to Fernandina Beach FL out 20 NM-Coastal
     waters from Fernandina Beach to St. Augustine FL out 20 NM-
     Coastal waters from St. Augustine to Flagler Beach FL out
     20 NM-Waters from Altamaha Sound GA to Fernandina Beach FL
     from 20 to 60 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

&&

In the hours before

Special weather statement, Mar 11, 9:38 PM EST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
938 PM EST Fri Mar 11 2022

FLZ136-236-120315-
Eastern Alachua FL-Western Alachua FL-
938 PM EST Fri Mar 11 2022

...Strong thunderstorms will impact portions of Alachua County
through 1015 PM EST...

At 938 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Alachua to near Archer. Movement was east
at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gainesville, Alachua, Hawthorne, Archer, University Of Florida,
Rochelle, Cross Creek, Orange Heights, Gainesville Airport and
Newnans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2945 8221 2946 8219 2948 8221 2948 8219
      2951 8222 2950 8255 2956 8256 2956 8262
      2976 8260 2988 8235 2984 8228 2985 8220
      2984 8218 2983 8214 2980 8212 2978 8208
      2976 8208 2974 8205 2946 8206 2944 8215
TIME...MOT...LOC 0238Z 252DEG 28KT 2974 8246 2949 8246

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SANDRIK
Special weather statement, Mar 11, 10:23 PM EST, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1023 PM EST Fri Mar 11 2022

FLZ031-136-232-237-120345-
Eastern Alachua FL-Western Clay FL-Western Putnam FL-Bradford FL-
1023 PM EST Fri Mar 11 2022

...Strong thunderstorms will impact portions of eastern Bradford,
eastern Alachua, northwestern Putnam and western Clay Counties
through 1045 PM EST...

At 1023 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Starke to near Rochelle. Movement was
northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3002 8221 3019 8196 3019 8186 2961 8185
      2951 8220
TIME...MOT...LOC 0323Z 239DEG 26KT 2997 8217 2960 8216

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SANDRIK
Special weather statement, Mar 11, 10:44 PM EST, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1044 PM EST Fri Mar 11 2022

FLZ033-132-137-232-237-325-425-120400-
Eastern Clay FL-Western Clay FL-Western Duval FL-
South Central Duval FL-Eastern Putnam FL-Western Putnam FL-
Inland St. Johns FL-
1044 PM EST Fri Mar 11 2022

...Strong thunderstorms will impact portions of west central St.
Johns, northwestern Putnam, Clay and south central Duval Counties
through 1100 PM EST...

At 1043 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Middleburg to near Florahome. Movement was
northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2982 8163 2966 8198 3010 8197 3036 8167
      3034 8167 3032 8168 3031 8165 3028 8162
TIME...MOT...LOC 0343Z 232DEG 33KT 3006 8193 2976 8194

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SANDRIK
Special weather statement, Mar 11, 11:46 PM EST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1146 PM EST Fri Mar 11 2022

FLZ021-122-222-120500-
Southern Columbia FL-Suwannee FL-Northern Columbia FL-
1146 PM EST Fri Mar 11 2022

...Strong thunderstorms will impact portions of west central Columbia
and southeastern Suwannee Counties through MIDNIGHT EST...

At 1146 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wellborn to near Obrien. Movement was
northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM EST for northern
Florida.

&&

LAT...LON 3021 8287 3037 8263 3001 8274 2993 8292
      2996 8293 2996 8295 2997 8296
TIME...MOT...LOC 0446Z 236DEG 34KT 3018 8284 3002 8290

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SANDRIK
Special weather statement, Mar 12, 1:59 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
159 AM EST Sat Mar 12 2022

FLZ021-120730-
Suwannee FL-
159 AM EST Sat Mar 12 2022

...A strong thunderstorm will impact portions of central Suwannee
County through 230 AM EST...

At 159 AM EST, Doppler radar was tracking a strong thunderstorm near
Mayo, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mcalpin, Obrien and Branford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3020 8309 3028 8300 2998 8284 2995 8293
      2996 8293 2996 8295 2999 8296 3001 8298
      3001 8300 3003 8301 3007 8307 3008 8307
      3009 8311 3011 8312 3010 8313
TIME...MOT...LOC 0659Z 235DEG 37KT 2996 8323

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 9:38 PM ESTSpecial Weather StatementJAXAlachua37 min
Mar 11, 9:39 PM ESTRiver Flood WarningJAXAlachua, Columbia26 days
Mar 11, 10:23 PM ESTSpecial Weather StatementJAXBradford, Clay22 min
Mar 11, 10:44 PM ESTSpecial Weather StatementJAXClay16 min
Mar 11, 11:46 PM ESTSpecial Weather StatementJAXColumbia14 min
Mar 12, 1:59 AM ESTSpecial Weather StatementJAXSuwannee31 min
Mar 12, 2:31 AM ESTFreeze WarningJAXAlachua, Baker, Bradford, Clay, Duval, Flagler and 6 more30 hr
Mar 12, 2:45 AM ESTSpecial Weather StatementJAXColumbia45 min
Mar 12, 3:53 AM ESTSpecial Weather StatementJAXSuwannee52 min
Mar 12, 4:26 AM ESTAreal Flood WarningJAXSuwannee3 hr
Mar 12, 5:03 AM ESTSpecial Weather StatementJAXColumbia42 min
Mar 12, 5:13 AM ESTAreal Flood WarningJAXColumbia, Hamilton3 hr
Mar 12, 5:30 AM ESTSpecial Weather StatementJAXColumbia45 min
Mar 12, 6:00 AM ESTSpecial Weather StatementJAXBaker, Nassau, Union45 min
Mar 12, 6:49 AM ESTRiver Flood WarningJAXClay31 hr
Mar 12, 6:52 AM ESTSpecial Weather StatementJAXDuval53 min
Mar 12, 7:38 AM ESTSpecial Weather StatementJAXClay, Marion, Putnam52 min
Mar 12, 8:32 AM ESTSpecial Weather StatementJAXPutnam43 min
Mar 12, 8:37 AM ESTSevere Thunderstorm WarningJAXMarion, Putnam23 min
Mar 12, 8:46 AM ESTSpecial Weather StatementJAXMarion29 min
Mar 12, 8:52 AM ESTSevere Thunderstorm WarningJAXFlagler38 min
Mar 12, 8:53 AM ESTSpecial Weather StatementJAXDuval22 min
Mar 12, 8:56 AM ESTSpecial Marine WarningJAX64 min
Mar 12, 9:09 AM ESTRiver Flood WarningJAXAlachua, Columbia21 days
Mar 12, 9:10 AM ESTRiver Flood WarningJAXColumbia, Gilchrist, Suwannee60 hr
Mar 12, 9:10 AM ESTRiver Flood WarningJAXColumbia, Gilchrist28 days
Mar 12, 9:10 AM ESTRiver Flood WarningJAXBaker, Nassau17 days
Mar 12, 9:19 AM ESTSpecial Marine WarningJAX32 min
Mar 12, 1:20 PM ESTSmall Craft AdvisoryJAX25 hr

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.